Dulac函数的构造及其应用(Ⅰ)

肖箭;盛立人

数学学报 ›› 1999, Vol. 42 ›› Issue (4)

PDF(389 KB)
PDF(389 KB)
数学学报 ›› 1999, Vol. 42 ›› Issue (4) DOI: 10.12386/A1999sxxb0101
论文

Dulac函数的构造及其应用(Ⅰ)

    肖箭;盛立人
作者信息 +

Structure of Dulac Function and Its Application (Ⅰ)

    Jian XIA,Li Ren SHENG
Author information +
文章历史 +

摘要

本文研究(Ⅰ)和(Ⅱ)类系统Dulac函数的构造问题,作为应用,讨论此两类系统的极限环的不存在性问题,得到了一些新结果.

Abstract

In this paper, we study structure problems of Dulac function for quadraticsystems of Type (Ⅰ) and Type (Ⅱ). As its application, we discuss the question of thenon-existence of limit cycles and obtain some new results.

关键词

极限环 / 不变集 / Dulac函数

引用本文

导出引用
肖箭;盛立人. Dulac函数的构造及其应用(Ⅰ). 数学学报, 1999, 42(4) https://doi.org/10.12386/A1999sxxb0101
Jian XIA,Li Ren SHENG. Structure of Dulac Function and Its Application (Ⅰ). Acta Mathematica Sinica, Chinese Series, 1999, 42(4) https://doi.org/10.12386/A1999sxxb0101
PDF(389 KB)

388

Accesses

0

Citation

Detail

段落导航
相关文章

/